Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2016, Volume 55, Number 2, Pages 257–263 (Mi al739)  

This article is cited in 10 scientific papers (total in 10 papers)

Communications

Degrees of categoricity vs. strong degrees of categoricity

N. A. Bazhenovabc, I. Sh. Kalimullinc, M. M. Yamaleevc

a Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090 Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090 Russia
c Kazan (Volga Region) Federal University, ul. Kremlevskaya 18, Kazan, 420008 Russia

Abstract: Presented by Associate Editor S. S. Goncharov.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
Russian Foundation for Basic Research 16-31-60058 мол_а_дк
15-41-02507
15-31-20607
15-01-08252
Performed according to the Russian Government Program of Competitive Growth of Kazan (Volga Region) Federal University with financial support of RFBR (project No. 16-31-60058 mol_a_dk).
Performed according to the Russian Government Program of Competitive Growth of Kazan (Volga Region) Federal University with financial support of RFBR (project Nos. 15-41-02507 and 15-31-20607).
Performed according to the Russian Government Program of Competitive Growth of Kazan (Volga Region) Federal University with financial support of RFBR (project No. 15-01-08252).


DOI: https://doi.org/10.17377/alglog.2016.55.205

Full text: PDF file (131 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2016, 55:2, 173–177

Bibliographic databases:

UDC: 510.5
Received: 01.04.2016

Citation: N. A. Bazhenov, I. Sh. Kalimullin, M. M. Yamaleev, “Degrees of categoricity vs. strong degrees of categoricity”, Algebra Logika, 55:2 (2016), 257–263; Algebra and Logic, 55:2 (2016), 173–177

Citation in format AMSBIB
\Bibitem{BazKalYam16}
\by N.~A.~Bazhenov, I.~Sh.~Kalimullin, M.~M.~Yamaleev
\paper Degrees of categoricity~vs. strong degrees of categoricity
\jour Algebra Logika
\yr 2016
\vol 55
\issue 2
\pages 257--263
\mathnet{http://mi.mathnet.ru/al739}
\crossref{https://doi.org/10.17377/alglog.2016.55.205}
\transl
\jour Algebra and Logic
\yr 2016
\vol 55
\issue 2
\pages 173--177
\crossref{https://doi.org/10.1007/s10469-016-9385-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382002800005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84981537736}


Linking options:
  • http://mi.mathnet.ru/eng/al739
  • http://mi.mathnet.ru/eng/al/v55/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Bazhenov, I. Sh. Kalimullin, M. M. Yamaleev, “Degrees of categoricity and spectral dimension”, J. Symb. Log., 83:1 (2018), 103–116  crossref  mathscinet  zmath  isi  scopus
    2. N. A. Bazhenov, M. I. Marchuk, “Degrees of autostability for prime Boolean algebras”, Algebra and Logic, 57:2 (2018), 98–114  mathnet  crossref  crossref  isi
    3. N. A. Bazhenov, M. I. Marchuk, “Degrees of autostability relative to strong constructivizations of graphs”, Siberian Math. J., 59:4 (2018), 565–577  mathnet  crossref  crossref  isi  elib
    4. N. A. Bazhenov, “Spektry kategorichnosti vychislimykh struktur”, Trudy seminara kafedry algebry i matematicheskoi logiki Kazanskogo (Privolzhskogo) federalnogo universiteta, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 157, VINITI RAN, M., 2018, 42–58  mathnet  mathscinet
    5. M. A. Mahmoud, “Degrees of categoricity of trees and the isomorphism problem”, Math. Log. Q., 65:3 (2019), 293–304  crossref  mathscinet  zmath  isi  scopus
    6. N. Bazhenov, E. Fokina, D. Rossegger, L. San Mauro, “Degrees of bi-embeddable categoricity of equivalence structures”, Arch. Math. Log., 58:5-6 (2019), 543–563  crossref  mathscinet  zmath  isi  scopus
    7. N. A. Bazhenov, I. Sh. Kalimullin, M. M. Yamaleev, “Strong degrees of categoricity and weak density”, Lobachevskii J. Math., 41:9, SI (2020), 1630–1639  crossref  mathscinet  zmath  isi  scopus
    8. N. Bazhenov, S. Goncharov, A. Melnikov, “Decompositions of decidable abelian groups”, Int. J. Algebr. Comput., 30:1 (2020), 49–90  crossref  mathscinet  zmath  isi  scopus
    9. M. I. Marchuk, “Razreshimaya kategorichnost pochti prostykh modelei signatury grafov”, Matem. tr., 24:1 (2021), 117–141  mathnet  crossref
    10. S. S. Goncharov, M. I. Marchuk, “O stepeni razreshimoi kategorichnosti modeli s beskonechnymi resheniyami dlya polnykh formul”, Algebra i logika, 60:3 (2021), 303–312  mathnet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:234
    Full text:32
    References:27
    First page:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021